MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C6931
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This has been occurring ¿over the past three months¿.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer collar that connects to the manifold and the male luer lock of an unspecified number of interlink system continu-flo solution sets would not tighten and ¿falls apart¿.This was further described as, upon removal of the ¿anesthesia iv (intravenous) set from its packaging, the nurse tightens all connectors at the manifold or stopcock¿.Subsequently, the luer collar does not tighten down at the manifold connection and it ¿frequently falls apart¿.Also, the male luer lock does not screw into the intravenous (iv) catheter hub; further described as, "the luer lock is seized in place and they cannot screw it down to the iv hub".This requires a new set to be obtained.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : three (3) used samples were received for evaluation.Visual inspection with the naked eye did not identify any abnormalities that could have contributed to the reported condition.All components are correctly placed and according to specifications.A functional testing and primed per directions was performed and no issues were noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK CONTINU-FLO MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9930794
Report Number1416980-2020-02009
Device Sequence Number2238481
Product Code FMG
UDI-Device Identifier00085412035475
UDI-Public(01)00085412035475
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6931
Device Lot NumberDR19E29072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1